教師資料查詢 | 類別: 期刊論文 | 教師: 吳錦全 WU CHIU-CHUAN (瀏覽個人網頁)

標題:The exact hypothesis test for the shape parameter of a new two-parameter distribution with the bathtub shape or increasing failure rate function under progressive censoring with random removals
學年98
學期1
出版(發表)日期2009/08/01
作品名稱The exact hypothesis test for the shape parameter of a new two-parameter distribution with the bathtub shape or increasing failure rate function under progressive censoring with random removals
作品名稱(其他語言)
著者Wu, Shu-Fei; Wu, Chin-Chuan; Lin, Huan-Min
單位淡江大學統計學系
出版者Abingdon: Taylor & Francis Ltd.
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 79(8), pp.1015-1042
摘要This study considers the exact hypothesis test for the shape parameter of a new two-parameter distribution with the shape of a bathtub or increasing failure rate function under type II progressive censoring with random removals, where the number of units removed at each failure time follows a binomial or a uniform distribution. Several test statistics are proposed and one numerical example is provided to illustrate the proposed hypothesis test for the shape parameter. Finally, a simulation study is performed to compare the power performances of all proposed test statistics. We concluded that the test statistic w 1 is more attractive than other methods as it has better performance than other test statistics for most cases based on the criteria of maximum power.
關鍵字new two-parameter distribution with the bathtub shape or increasing failure rate function; type II censoring; progressive censoring; binomial removals; random removals
語言英文
ISSN0094-9655; 1563-5163
期刊性質
收錄於SCI
產學合作
通訊作者Wu, Shu-Fei
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!